Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



On the equivariant K-theory of the nilpotent cone in the general linear group

Author: Pramod N. Achar
Journal: Represent. Theory 8 (2004), 180-211
MSC (2000): Primary 22E46; Secondary 19A49
Published electronically: May 24, 2004
Corrigendum: Represent. Theory 20 (2016), 414-418
MathSciNet review: 2058726
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $G$ be a simple complex algebraic group. Lusztig and Vogan have conjectured the existence of a natural bijection between the set of dominant integral weights of $G$, and the set of pairs consisting of a nilpotent orbit and a finite-dimensional irreducible representation of the isotropy group of the orbit. This conjecture has been proved by Bezrukavnikov. In this paper, we develop combinatorial algorithms for computing the bijection and its inverse in the case of $G = GL(n,{\mathbb C})$.

References [Enhancements On Off] (What's this?)

  • 1. P. Achar, Equivariant coherent sheaves on the nilpotent cone for complex reductive Lie groups, Ph.D. thesis, Massachusetts Institute of Technology, 2001.
  • 2. R. Bezrukavnikov, Perverse coherent sheaves (after Deligne), arXiv:math.AG/0005152.
  • 3. -, Quasi-exceptional sets and equivariant coherent sheaves on the nilpotent cone, Represent. Theory 7 (2003), 1-18. MR 1973365 (2004c:17010)
  • 4. D. H. Collingwood and W. M. McGovern, Nilpotent Orbits in Semisimple Lie Algebras, Van Nostrand Reinhold Mathematics Series, Van Nostrand Reinhold Co., New York, 1993. MR 1251060 (94j:17001)
  • 5. R. Hartshorne, Algebraic Geometry, Graduate Texts in Mathematics, no. 52, Springer-Verlag, New York-Heidelberg, 1977. MR 0463157 (57:3116)
  • 6. W. McGovern, Rings of regular functions on nilpotent orbits and their covers, Invent. Math. 97 (1989), 209-217. MR 0999319 (90g:22022)
  • 7. N. Xi, The based ring of two-sided cells of affine Weyl groups of type $\widetilde A_{n-1}$, Mem. Amer. Math. Soc. 157 (2002), no. 749. MR 1895287 (2003a:20072)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E46, 19A49

Retrieve articles in all journals with MSC (2000): 22E46, 19A49

Additional Information

Pramod N. Achar
Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637

Received by editor(s): June 2, 2003
Received by editor(s) in revised form: January 19, 2004
Published electronically: May 24, 2004
Additional Notes: The author was partially supported by an NSF Graduate Research Fellowship, and later by an NSF Postdoctoral Research Fellowship.
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society